# SDR DL73K001021

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 47,063 hours, 38,222 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND THE THE FS 178 BULKHEAD WEB AT APPROX WL 233.5.  ONE WAS AT LBL 12 AND THE OTHER AT RBL 12.  THE  CRACKS WERE ROUTED OUT AND DOUBLERS WERE INSTALLED ON THE FORWARD SIDE OF THE WEB PER ERA 334418-14AD AT HMV.
